About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (2)

Mon, Mar 18 4:08pm · Arrhythmia, coreg in Heart & Blood Health

The doctor says that the side effects may be caused by the medication, arrhythmia, low bp, shortness of breath are a rare side effect of the medication. I asked to be taken off the medication but he wants to wait and run more tests. I usually follow the advice of the doctor but I feel that these symptoms are a direct result of the medication, and want to discontinue use.

Mon, Mar 18 3:22pm · Arrhythmia, coreg in Heart & Blood Health

Hello all, I began taking coreg on the advice of my doctor. He prescribed it for high blood pressure. After a few weeks I began noticing arrhythmia, very low bp, pounding heart, and pain. I have been taking this medication for a month and I want to ween myself off of it, does anyone know the safest way to do this?